# SDR 2004UALA00472

- Difficulty date: May 12, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 33,126 hours, 11,813 cycles
- Engine: Iae V2527A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG 1 AGENT 1 DISCHARGE LIGHT STAYS ILLUMINATED.  FLIGHT DIVERTED.  CLEANED BOTTLE, RESET FDU, TESTED OK.
